# SDR CALA2022041400979

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29284
- Aircraft time: 89,438 hours, 19,195 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 141N842241
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN R1 DOOR LOWER SILL HAS CORRODED CHROD ST A 365 RBL 65, TRANSCRIBED FROM HAECO GSO NR 9287527
